| Catalog Number |
363048 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® plus citrate tube, an unspecified number of tubes flag as underfilled on customer's instrument.They reported greiner citrate tubes and bd citrate tubes are processed on this instrument.They observe significantly more underfilling flags on the bd tubes.Tubes were not checked visually.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: underfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description